Khodabandelo, H. R., Shivanian, E., Abbasbandy, S.. (1401). A Novel Shifted Jacobi Operational Matrix for Solution of Nonlinear Fractional Variable-Order Differential Equation with Proportional ‎Delays‎. , 14(4), 415-432. doi: 10.30495/ijim.2022.64043.1555
H. R. Khodabandelo; E. Shivanian; S. Abbasbandy. "A Novel Shifted Jacobi Operational Matrix for Solution of Nonlinear Fractional Variable-Order Differential Equation with Proportional ‎Delays‎". , 14, 4, 1401, 415-432. doi: 10.30495/ijim.2022.64043.1555
Khodabandelo, H. R., Shivanian, E., Abbasbandy, S.. (1401). 'A Novel Shifted Jacobi Operational Matrix for Solution of Nonlinear Fractional Variable-Order Differential Equation with Proportional ‎Delays‎', , 14(4), pp. 415-432. doi: 10.30495/ijim.2022.64043.1555
Khodabandelo, H. R., Shivanian, E., Abbasbandy, S.. A Novel Shifted Jacobi Operational Matrix for Solution of Nonlinear Fractional Variable-Order Differential Equation with Proportional ‎Delays‎. , 1401; 14(4): 415-432. doi: 10.30495/ijim.2022.64043.1555


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب